advertisement
Question
Posted by: Dave | 2011/06/18

coughing caused by b pb medication

my wife changed from teveton 600 tp cozaar 100 due to non availabliity. She now has a constant irritating cough. could this be the medication

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dave

Cozaar can cause bronchitis, as well as laryngeal irritation that can be the cause of her cough. A calcium channel blocker, like Norvasc is the first line preferred treatment for patients who can not tolerate angiotensin II receptor antagonista, like Cozaar.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement